# SDR DHL2001741500

- Difficulty date: March 9, 2001
- Submitted: March 14, 2001
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Condition: Cracked
- Location: Nose Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE NOSE COWL EXTERNAL SKIN HAS CRACK BETWEEN TWO FASTENERS EXTENDING INTO EXISTING DOUBLER REPAIR 9:00 POSITION NACELLE STA 80.  REMOVED EXISTING DOUBLER REPAIR PER 727 SRM 57-30-2.  CUT OUT ACCESS HOLE 8 INCHES DIA PER SRM 54-30-3 FIG 3.  CUT OUT DELAMINATED AREA IAW B727 SRM 54-30-3.  ACCOMPLISHED NDT HFEC INSPECTION PER SRM 51-00-00, CRACK CONTAINMENT CONFIRMED.  MADE PARTS FROM 2024T3 .032 LOT 192552. PO 8319541 3 INCH X 11 IN FILLER.  MATERIAL FOR DOUBLERS 2024-T-3 .040 LOT 220081 PO 83110438 3.5 X 20 2 EA PER B727 SRM 54-30-3 PG 8B.  ALODINED AND PRIMED PARTS IAW B 727 SRM 51-30-2.  INSTALLED PARTS IAW B727 SRM 51-30-2.  MADE PARTS FOR CUTOUT ACCESS HOLE FROM 2024 T3 .063.
